2019
Том 71
№ 11

All Issues

Zhdanova Yu. D.

Articles: 3
Article (Russian)

The classical ruin problem on a finite solvable group

Zhdanova Yu. D.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 3. - pp. 361–366

For the classical ruin problem (a special case of a cyclic group), we use an explicit expression for the characteristic function of the time of first hitting an arbitrary subset of a finite solvable group by a random walk, “from” a fixed subset, to obtain a new proof of the well-known formula which allows one to estimate the characteristic function of the ruin probability (hitting the identity of a group) at the th- trial.

Article (Ukrainian)

Distribution of passage time for a random walk on a finite solvable group

Zhdanova Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 10. - pp. 1395–1398

Article (Ukrainian)

Spectral decomposition of functions of matrices associated with finite solvable groups

Zhdanova Yu. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 9. - pp. 1204–1207